Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the equivariant homotopy type of $ G$-ANRs


Author: Sławomir Kwasik
Journal: Proc. Amer. Math. Soc. 83 (1981), 193-194
MSC: Primary 57S10; Secondary 57S15
DOI: https://doi.org/10.1090/S0002-9939-1981-0620011-9
MathSciNet review: 620011
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: I show that every metric $ G$- $ {\text{ANR}}$ has the $ G$-homotopy type of a $ G$- $ {\text{CW}}$ complex. Therefore I. James and G. Segal's results concerning equivariant homotopy type are special cases of the Whitehead theorem for $ G$- $ {\text{CW}}$ complexes.


References [Enhancements On Off] (What's this?)

  • [1] I. M. James and G. B. Segal, On equivariant homotopy type, Topology 17 (1978), 267-272. MR 508889 (80k:55045)
  • [2] T. Matumoto, Equivariant $ K$-theory and Fredholm operators, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 18 (1971), 109-125. MR 0290354 (44:7538)
  • [3] -, On $ G$- $ {\text{CW}}$ complexes and theorem of J. H. C. Whitehead, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 18 (1971), 363-374. MR 0345103 (49:9842)
  • [4] S. Waner, Equivariant homotopy theory and Milnor's theorem, Trans. Amer. Math. Soc. 258 (1980), 351-368. MR 558178 (82m:55016a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S10, 57S15

Retrieve articles in all journals with MSC: 57S10, 57S15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0620011-9
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society